MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM HEX SCREWDRIVER SHAFT 6MM HXC-LONG; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM HEX SCREWDRIVER SHAFT 6MM HXC-LONG; SCREWDRIVERS
Catalog Number 388.329
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient age, date of birth, gender, and weight not available for reporting.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is synthes sales consultant.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that during an unknown procedure on an unknown date, two (2) hexagonal screwdriver shafts were defective.The two screwdrivers dusted one of the last screws that the surgeon was implanting.There was a surgical delay for about two (2) hours.Patient outcome is unknown.Concomitant device reported: unknown screw (part # unknown, lot # unknown, quantity 1).This report is for one (1) 3.5mm hex screwdriver shaft.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Date of event.Updated event description.Added therapy date.Corrected data: reporter¿s name.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Further it was reported that during an unknown procedure on (b)(6) 2018, two (2) hexagonal screwdriver shafts were defective.Procedure was completed successfully.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A device history record (dhr) review was conducted for part number: 388.329, synthes lot number: 5399880: release to warehouse date: 04-jan-2007, manufacturing site: synthes brandywine: no non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM HEX SCREWDRIVER SHAFT 6MM HXC-LONG
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7683518
Report Number8030965-2018-54988
Device Sequence Number18982750
Product Code HXX
UDI-Device Identifier07611819827059
UDI-Public(01)07611819827059
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number388.329
Device Lot Number5399880
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer08/10/2018
09/11/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date09/06/2018
09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1